Now that the Bystolic I'm taking has had a few weeks to sink into my body, I've noticed an interesting side effect - nightmares. I've tried other meds that caused realistic or wild dreams, but these nighmares are pretty intense. And by intense, I mean VIOLENT. I won't go into detail but I'm glad I'm getting off the stuff.
At least this side effect wasn't really in "real" life. It could have been much worse, and that's not why I'm getting off it. Unfortunately, it hasn't helped my headaches a bit. They've been awful and very persistent lately.
Tomorrow I have a neurology appointment, and I'm almost certain my neuro will take me off Bystolic. I'm going to ask to try Zonisamide, or Zonegran, which is a medication for seizures that my nurse sister recommended, and when I brought it up to my neuro last time, he said he was considering that one.
I really wish insurance would cover more than just drugs so I could try acupuncture or something different. I'll ask my neuro about Sinol tomorrow also. I have a list of the ingredients printed out. CVS no longer carries the nasal spray but the Sinol people said that Rite Aid does. I hope I can at least give it a try.
I'll post an update on my appointment sometime this week.
Although my headaches are a part of me and it seems like they will never go away, I'm STILL fighting this war, and I WILL get rid of them some day (even if I have to wait until heaven- they WILL be gone)!